# SDR DALA2016051904044

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 27,870 hours, 18,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1076-1087
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE GOUGE, DENT 3" X 2.5" X .1250" DEEP BETWEEN BS 1076-1087, STR 20L. DURING CLEAN-UP OF GOUGE NOTICED RIVET SHEARED.  REMOVED REMAINING FASTENER. ACCOMPLISHED HFEC IAW NDT/SPM 06-10-01.001, NO CRACK NOTED. ACCOMPLISHED GVI WITH NO VISABLE DAMAGE NOTED.  ACCOMPLISHED UT THICKNESS IAW NDT, SPM 04-00-03. INSPECTION OF OPEN HOLE IAW NDT/SPM 06-10-01.003, NO CRACK NOTED.  INSTALLED BLIND FASTENER IAW ER/A 547070-14, REV ORIGINAL.  ASSOCIATED ER/A 00-547070 ADDED FOR AC 9562.
